MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER DEVICE

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER DEVICE
Model Number K273
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker battery was depleting rapidly.Additionally, patient is pacemaker dependent.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this implantable pacemaker battery longevity was depleting rapidly.Additionally, patient is pacemaker dependent.Subsequently, this device was explanted.No additional adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19270253
Report Number2124215-2024-28121
Device Sequence Number15299628
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number405039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale